Jump to content
World's Largest Herpes Support Group
Sign in to follow this  
oceanwaves

new tears dispite acyclovir daily..so frustrated please shed some light!!!

Recommended Posts

oceanwaves

I have been taking 400mg 2x daily of acyclovir for about a month and a half now. During Jan alone I have gotten 3 tears (I don't get sores, just very small tiny tears, usually one at a time).

I am so frustrated because I am taking the acyclovir which I thought was supposed to suppress it. I think that I have had HSV for years now, but before i didn't know.

I don't know why if I had this for a while, all of a sudden I am getting these tears several times a month WHILE taking acyclovir.

I don't have health insurance, so I cannot afford Valtrex. I am taking garlic supplements and lysine along with the acyclovir but I'm still getting the tears.

It is hard enough being single and trying to date and tell someone that you are HSV positive, but it would be even harder to have to tell my partner 3x a month that I can't have sex due to an outbreak (Not to mention an extra week when I get my period)

I am so frustrated and want to get this under control..any advice would be MUCH appreciated.

Thanks

Share this post


Link to post
Share on other sites
In it for life

I am so sorry you are still having a problems while you're taking suppressive therapy. It would be a good idea to talk to your doctor and perhaps try some of the other medications available.

Also it is a good idea to check in on your stress level... job, family, etc... stress is a huge component for OBs; your immune system as well.... right now, this is the time of year, when there are several bugs going around, colds, flu, stomach, etc... if your immune system is busy fighting bugs, it will make the hsv 2nd place.

check in on diet and exercise... and maybe try a yoga class...

wish I could offer more....

I hope you feel better soon!

Share this post


Link to post
Share on other sites
oceanwaves

I am very active, I run very often or am taking some sort of fitness class..I also watch what I eat..:/

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Advertisement

Try a Lysine supplement for cold sores

×

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.